# SDR LR7A07123

- Difficulty date: November 6, 2007
- Submitted: November 12, 2007
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 44,855 hours, 25,645 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 33147913
- Condition: Cracked
- Location: Fs 792
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-2 CHECK PER JOB CARD HB5302 FOUND CABIN STRUT UPPER FITTING CRACKED AT FS 792 WL 256 RBL 62.  REPAIR ACCOMPLISHED IAW SMP583 CHAPTER 51-60 & 51-70 USING 7075T6 .250".
